Voltaren 50 mg. 20 tablets

NOVARTIS
Voltaren 50 mg. 20 tablets
€ 12.00
Add to Cart
Voltaren WHAT AND WHAT IT IS USED
Your medicine is called Voltaren and comes in the form of gastro-resistant tablets. Each gastro-resistant tablet contains 25 or 50 mg of the active ingredient diclofenac sodium.
Voltaren belongs to a group of medicines called non-steroidal anti-inflammatory drugs (NSAIDs), which are used to treat pain and inflammation.

What is Voltaren
Voltaren is suitable to treat the following conditions:
Rheumatic joint pain (arthritis);
Back pain syndrome, "frozen shoulder", "tennis elbow" and other forms of rheumatism;
Attacks of gout;
Sprains, strains or other injuries;
Pain and swelling after surgery;
Painful gynecological conditions, including painful menstrual cramps;
Infections of the ear, nose or throat.
How does Voltaren
Voltaren relieves symptoms of inflammation, such as pain and swelling by blocking the synthesis of molecules (prostagladnini) that cause inflammation, pain and fever. He does not act on the causes of inflammation or fever.
If you have questions concerning the operation of Voltaren or why you are prescribed this medicine, ask your doctor.

Tracking during treatment with Voltaren
If you have liver, kidney or blood during treatment blood tests. It will monitor your liver function (level of transaminases), your kidney function (creatinine level) or the number of your blood cells (white and red blood cells and platelets). Based on these blood tests, your doctor will decide whether to discontinue Voltaren or change the dose.

2. BEFORE YOU TAKE Voltaren
Follow all instructions of your doctor, even if they differ from the general information in this leaflet.

Do not take Voltaren
if you are allergic (hypersensitive) to diclofenac or any of the other ingredients of Voltaren listed at the end of this leaflet;
if you have ever had an allergic reaction when taking drugs for pain or inflammation (such as acetylsalicylic acid / aspirin, diclofenac or ibuprofen). Reactions can include asthma, runny nose, skin rash, facial swelling. If you think you may be allergic, ask your doctor;
if you have a stomach ulcer or duodenal ulcer;
if you have gastrointestinal bleeding or perforation, symptoms of which may be blood in the stool or black stools;
if you suffer from severe kidney or liver disease;
if you suffer from severe heart disease;
if you are in the last three months of pregnancy.
If you have any of these conditions, tell your doctor and do not take Voltaren.
If you think you may be allergic, ask your doctor.

Caution should be exercised with Voltaren
if you are taking Voltaren simultaneously with other anti-inflammatory drugs including acetylsalicylic acid (aspirin), corticosteroids, anticoagulants inhibitors or selective serotonin reuptake "SSRIs" (see. "Taking other medicines");
if you suffer from asthma or hay fever (seasonal allergic rhinitis);
if you have or have ever had gastrointestinal problems such as stomach ulcers, bleeding or black stools, or stomach discomfort or heartburn after taking non-steroidal anti-inflammatory drugs;
if you have inflammation of the colon (ulcerative colitis) or the small intestine (Crohn's disease);
if you have or have had heart problems or high blood pressure;
if you have kidney or liver disease;
if you are dehydrated (from disease, diarrhea, before or after surgery);
if you have swollen feet;
if you have increased bleeding or other blood disorders, including rare liver disease called porphyria.
If you have any of these conditions, tell your doctor before you start taking Voltaren gastro-resistant tablets.
Voltaren can suppress symptoms of infection (headache, fever) and this can make it hard to find and difficult treatment. If you do not feel well and you need to consult a doctor, be sure to tell him you are taking Voltaren.
In very rare cases, Voltaren, like other NSAIDs, can cause serious skin allergic reactions (eg. Rash).
If you experience any of these symptoms, contact your doctor immediately.

Taking other medicines
It is particularly important to tell your doctor if you are taking any of the following medications:
Lithium inhibitors or selective serotonin reuptake inhibitors (SSRIs) - medicines used for treating certain types of depression;
Digoxin (a medicine used for heart problems);
Diuretics (medicines to increase the amount of urine);
ACE inhibitors or beta-blockers (classes of drugs used to treat high blood pressure and heart failure);
Other anti-inflammatory drugs such as acetylsalicylic acid / aspirin or ibuprofen;
Corticosteroids (medicines used to provide relief for inflamed areas of the body);
Anticoagulants (medicines to prevent blood clotting);
Medicines for diabetes, except for insulin;
Methotrexate (a drug used to treat certain types of cancer or arthritis);
Cyclosporine, tacrolimus (used primarily in patients underwent transplantation);
Trimethoprim (a medicine used to prevent or treat urinary tract infections);
Quinolone antibacterial agents (drugs to treat infections);
Voriconazole (a drug used to treat fungal infections);
Phenytoin (a medicine used to treat seizures).
Tell your doctor or pharmacist if you are taking or have recently taken any other medicines, including medicines obtained without a prescription.

Taking Voltaren with food and drink
Voltaren gastro-resistant tablets should be swallowed whole with a glass of water or other liquid.
It is recommended Voltaren tablets are to be taken before meals or on an empty stomach.

Elderly
Elderly patients may be more sensitive to the effects of Voltaren than other adults. Therefore they should especially carefully follow the doctor's instructions and adopt minimum number of gastro-resistant tablets, relieving symptoms. It is very important for older patients to promptly report to their physician any side effects.

Children and adolescents
Due to its unit dose Voltaren gastro-resistant tablets 50 mg should not be prescribed to children and adolescents under 14 years. Voltaren tablets a 25 mg can be used in patients less than 14 years. Voltaren gastro-resistant tablets should not be given to children under 12 months.

Pregnancy and lactation
If you are pregnant or think you may be pregnant, contact your doctor.
You should not take Voltaren gastro-resistant tablets if you are pregnant unless absolutely necessary.
As with other anti-inflammatory drugs should not take Voltaren gastro-resistant tablets in the last 3 months of pregnancy because it may harm your unborn baby or cause problems at birth.

You should tell your doctor if you are breastfeeding.
You should not breastfeed while taking Voltaren, as this could harm your child. Consult your doctor or pharmacist before taking any medicine.
Your doctor will discuss with you the potential risk of taking Voltaren during pregnancy or lactation.

Women of childbearing potential
Voltaren can complicate pregnancy. You should not take Voltaren gastro-resistant tablets, plan to become pregnant or have difficulty conceiving.

Driving and using machines
Voltaren is unlikely to affect the ability to drive, operate machinery or other activities requiring alertness.

Important information about some of the ingredients of Voltaren gastro-resistant tablets Voltaren gastro-resistant tablets 25 and 50mg contain lactose. If your doctor has told you that you have an intolerance to some sugars, contact him before taking this medicine.

3. HOW TO TAKE Voltaren
Carefully follow your doctor's instructions. Do not exceed recommended dosage.

How Voltaren taking
Do not exceed recommended dosage. It is very important to take the lowest dose of Voltaren gastro-resistant tablets relieve your pain and to continue taking more than necessary.
Your doctor will tell you exactly how many tablets are taking Voltaren. Depending on how you affect treatment, your doctor may suggest a higher or lower dose.

adults
In most cases, treatment is started at a dose of 100 to 150 mg daily. In less severe cases, as well as for long-term treatment usually sufficient 75 to 100 mg daily. The total daily dose should be administered in 2 to 3 divided doses. Do not take more than the maximum daily dosage of 150 mg. In painful menstrual cycles begin treatment with a single dose of 50 to 100 mg as soon as you feel the first symptoms. Continue with doses up to three times daily 50 mg, as necessary. If the maximum daily dosage of 150 mg is ineffective in 2 to 3 menstrual cycles, your doctor may recommend taking 200 mg per day in the next menstrual cycle. Do not take more than 200 mg daily.

Children and adolescents
In children over 1 year old and young must be applied 0.5 to 2 mg / kg body weight daily in 2 to 3 divided doses, depending on the severity of the condition.
Do not exceed the maximum daily dose of 150 mg.
For example, when a child weighing 20 kg should be administered a daily dose of 10 to 40 mg. For the treatment of juvenile rheumatoid arthritis, the dosage may be increased to up to 3 mg / kg, divided into several doses.

When taking Voltaren
Preferably before meals or on an empty stomach.

How to take Voltaren
Voltaren gastro-resistant tablets should be swallowed whole with a glass of water or other liquid. It is recommended that the gastro-resistant tablets to be taken before meals or on an empty stomach. You should not chew or break them.

How long to take Voltaren
Follow the instructions of your doctor.
If you are taking Voltaren more than a few weeks, you should go to regular review with your doctor to be sure that you are not noticeable side effects.
If you have any further questions on the use of this product, ask your doctor or pharmacist.

If you take more dose of Voltaren
If you take a large amount of gastro-resistant tablets Voltaren than was prescribed, tell your doctor or pharmacist or seek immediate medical attention.
You may need medical attention.

If you forget to take Voltaren
If you miss a dose, take it as soon as you remember. If it is almost time for your next dose, skip the missed again and continue your regular dosing schedule. Do not take a double dose to make up for a missed dose.

4. POSSIBLE SIDE EFFECTS
Like all medicines, Voltaren may cause side effects, although not everybody gets them.
Some rare or very rare side effects can be serious
These side effects affecting less than 1 to 10 in 10 000 patients:
spontaneous bleeding or bruising (signs of thrombocytopenia);
fever, frequent infections, constant sore throat (signs of agranulocytosis);
difficulty breathing or swallowing, rash, itching, hives, dizziness (symptoms of hypersensitivity, anaphylactic or anaphylactoid reactions);
swelling of the face and throat (signs of angioedema);
distressing thoughts or feelings (psychiatric symptoms);
memory disorders;
seizures;
anxiety;
neck stiffness, fever, nausea, vomiting, headache (symptoms of aseptic meningitis);
sudden and severe headache, nausea, dizziness, numbness, difficulty or inability to speak, weakness or paralysis of limbs or face (signs of cerebrovascular accident or heart attack);
reduced hearing (a symptom of hearing impaired);
shortness of breath, difficulty breathing when lying down, swelling of the feet or legs (signs of cardiac failure);
sudden and pressing chest pain (symptoms of myocardial infarction or heart attack);
headache, dizziness (symptoms of high blood pressure, hypertension);
rash, purplish-red spots, fever, itching (signs of vasculitis);
sudden difficulty breathing and a feeling of heaviness in the chest wheezing or coughing (symptoms of asthma or pneumonia if there is fever);
vomiting of blood (symptoms of haematemesis) and / or dark or bloody stools (signs of gastrointestinal bleeding);
bloody diarrhea (hemorrhagic symptoms of diarrhea);
black stools (melena symptoms);
stomach pain, nausea (feeling symptoms of gastrointestinal ulcer);
diarrhea, abdominal pain, fever, nausea, vomiting (symptoms of colitis including hemorrhagic colitis and exacerbation of ulcerative colitis or Crohn's disease);
sudden severe abdominal pain (sign of pancreatitis);
yellowing of the skin or eyes (jaundice symptoms), nausea, loss of appetite, dark urine (signs of hepatitis / hepatic failure);
flu-like symptoms, fatigue, muscle pain, elevated liver enzymes in blood tests (symptoms of liver injury, including fulminant hepatitis, liver necrosis, hepatic failure);
blisters (symptom of bullous dermatitis);
red or purple skin (possible sign of inflammation of blood vessels), skin rash with blisters on the lips, eyes and mouth, skin inflammation with flaking and peeling of the skin (signs of erythema multiforme or at - Stevens-Johnson syndrome or toxic epidermal Jones necrolysis);
skin rash with flaking and peeling (signs of exfoliative dermatitis);
increased skin sensitivity to the sun (photosensitivity symptom);
purple spots on the skin (purpura or symptoms of purpura Shonlayn-Henon if caused by an allergy);
swelling, feeling of weakness, abnormal urination (symptoms of acute renal failure);
excess protein in the urine (proteinuria symptom);
swelling of the face or abdomen, high blood pressure (symptoms of nephrotic syndrome);
increase or decrease the amount of urine, drowsiness, confusion, nausea (symptoms of tubulointerstitial nephritis);
seriously reducing the amount of urine (signs of renal papillary necrosis);
complete swelling (edema symptom).
If you have any of these conditions, tell your doctor immediately.

Some side effects are common
They occur between 1 and 10 in every 100 patients:
Headache, dizziness, vertigo, nausea, vomiting, diarrhea, indigestion (dyspepsia symptoms), abdominal pain, flatulence, loss of appetite (signs of decreased appetite), abnormal liver test results (eg. Increased transaminase levels ), skin rash.

Some side effects are rare
They occur between 1 and 10 per 10 000 patients:
Drowsiness, stomach pain (a symptom of gastritis), liver damage, hives (urticaria symptoms).

Some side effects are very rare
Occurring in less than 1 in 10 000 patients:
Reduced number of red blood cells (anemia), low white blood cells (leukopenia), disorientation, depression, difficulty sleeping (insomnia symptoms), nightmares, irritability, tingling (paraesthesia symptoms), anxiety (symptom tremor), taste disturbance (symptoms of dysgeusia), visual disturbances (symptoms of impaired vision, blurred vision, double vision), tinnitus (a symptom of tinnitus), constipation, inflammation of the mouth (stomatitis symptoms), swelling, redness and inflammation of the tongue (glossitis symptoms), disorders of the esophagus (gullet symptoms of impaired), cramps in the upper abdomen, especially after eating (symptoms of diaphragm-like narrowing of the bowel), palpitations, chest pain, red, burning and itchy rash (signs of eczema), skin redness (erythema symptom), hair loss (alopecia symptom), itching (pruritus symptom), blood in the urine (haematuria symptom).

Tell your doctor if you experience any of these side effects.
If any of the side effects gets serious, or if you notice other effects not listed in this leaflet, please tell your doctor or pharmacist.
If you take Voltaren for more than a few weeks, you should have regular medical examinations to make sure that such adverse effects will not go unnoticed.

5. HOW TO STORE Voltaren
Do not store above 30 ° C.
Do not use after the expiry date stated on the packaging.
Store in the original package.
Keep out of the reach and sight of children.

6. FURTHER INFORMATION
What Voltaren
The active ingredient in Voltaren is diclofenac sodium (diclofenac sodiitm).
The other ingredients are anhydrous colloidal silica, lactose monohydrate, maize starch, sodium starch glycolate (type A), povidone, microcrystalline cellulose, magnesium stearate, hypromellose, iron oxide yellow (E172), polyoxyl hydroxystearate, polyoxyethylene 40 hydrogenated castor oil, purified talc, titanium dioxide (E171), megakrilova acid copolymer, polyethylene glycol, macrogol 8000, snmetikon.
Only Voltaren gastro-resistant tablets 50 mg: red iron oxide (E172).
€ 12.00
Add to Cart
Close